MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP FIXED REF AP BLK SZ 2; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP FIXED REF AP BLK SZ 2; KNEE INSTRUMENT/TRIAL
Catalog Number 950502153
Medical Device Problem Codes Incorrect Measurement (1383); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 2 cutting block seemed to take more bone than required for the femur.Patient has healthy bone quality surgeon would like dimensions measured to see if they are correct.
 
Additional Manufacturer Narrative
Inspection of the returned device was conducted for all critical dimensions found all measured dimensions within specification.A complaint database search finds no additional reported events against the complaint sample product and lot code combination.The investigation did not find any evidence of product malfunction or error.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP FIXED REF AP BLK SZ 2
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6798759
Report Number1818910-2017-22908
Device Sequence Number13845090
Product Code NJL
UDI-Device Identifier10603295228523
UDI-Public10603295228523
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502153
Device Lot NumberPG0909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2017
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1